# SDR P2EA98221

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FLOORBEAM UPPER CHORD CORRODED AT BS 947, FROM RBL 45 INCHES TO RBL 53 INCHES.  REPAIRED FLOORBEAM UPPER CHORD AT BS 947, FROM LBL 60 INCH TO RBL 60 INCH PER BOEING FAX COO-SJO-98-0764RR DATED OCT 12, 1998 AND COOPESA EO COO-3-53-569-78 DATED OCT 15, 1998.  DOCUMENTED ON FAA FORM 8110-3,  (M)
